# SDR SWIA2020020348116

- Difficulty date: December 10, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Tru Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT SIDE SKIN AROUND TRU BAY DOOR LATCHES IS CRACKED       (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED TRU SKIN PANEL AT THE TRU DOOR PN 600-33052-113 BETWEEN FS 169.00 AND FS 173.50 REF  CRJ200 SRM 51-42-06, CRJ-200-SRM  DRAWING . PART FOR PART REPLACEMENT NO WT ADDED. SEE CONTINUATION CARD FOR DETAILS
